# SDR YENA2021042000248

- Difficulty date: April 13, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 55,214 hours, 19,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A10677RP
- Condition: Deformed
- Location: Pax Door
- Part time: 55,680 hours, 19,029 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DEFORMATION SLIDE RAFT ON FUSELAGE WHEN THE DOOR IS FULLY OPENED AND L OCKED DUE TO SWELLING AT PASSENGER CREW DOOR 841 AT FWD GALLEY AREA ( 1 EA); R & R NEW ESCAPE SLIDE DOOR 841  IAW AMM 25-62-44-000-804-A   AND AMM 25-62-44-400-803-A.
